hip steroid injection

gemmapetken
gemmapetken Member Posts: 263
Hi
I had a steroid injection in my hip last friday. It went well. I had to have this due to pain caused by deformity in my hip, it keeps dislocating.

I got on with my life and noticed less pain. Since monday i have a weird heavy feeling in my hip. I can feel it dislocating and there is pain when it does. It just feels weird and achey, not painful.

Who should i contact, the hospital where i had the day surgery, the consultant othopedic surgen or my gp????

Many thnaks

Gemma

Comments

  • helpline_team
    helpline_team Posts: 2,248
    edited 30. Nov -1, 00:00
    Dear Gemma,

    Thank you for your enquiry to Helplines. I'm afraid that we are not quite the right people to signpost you - but the GP would know what would be needed I'm sure and they would probably be the quickest person to reach.

    Good luck with talking to them

    Guy